Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Recurrence relations for the indefinite integrals of the associated Legendre functions

Author: A. R. DiDonato
Journal: Math. Comp. 38 (1982), 547-551
MSC: Primary 33A45; Secondary 33A65
MathSciNet review: 645670
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two recurrence relations are derived for the computation of the integral of the associated Legendre functions of real argument and integer order and degree.

References [Enhancements On Off] (What's this?)

  • Philip M. Morse and Herman Feshbach, Methods of theoretical physics. 2 volumes, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1953. MR 0059774
  • M. K. Paul, Recurrence relations for integrals of associated Legendre functions, Bull. Géodésique 52 (1978), no. 3, 177–190. MR 508198, DOI
  • W. M. Robertson, Spherical Geodetic Transformations, Vol. I of II, Report No. R-l181, The Charles Stark Draper Laboratories, Inc., Cambridge, Mass. 02139, September 1978.
  • E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469
  • B. Zondek, Aggregation Errors of Cell-Averaged Geoid Heights, Naval Surface Weapons Center, Dahlgren Laboratory, TR-3608, April 1977.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A45, 33A65

Retrieve articles in all journals with MSC: 33A45, 33A65

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society